Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Bounded solutions of self-adjoint second order linear difference equations with periodic coefficients

Autor
Encinas, A.; Jiménez, M.J.
Tipus d'activitat
Article en revista
Revista
Open Mathematics
Data de publicació
2018-02-25
Volum
16
Pàgina inicial
75
Pàgina final
82
DOI
https://doi.org/10.1515/math-2018-0007 Obrir en finestra nova
Projecte finançador
La resistencia efectiva como herramienta para el estudio del problema inverso de las conductancias y el análisis de las perturbaciones de redes
Repositori
http://hdl.handle.net/2117/114994 Obrir en finestra nova
Resum
In this work we obtain easy characterizations for the boundedness of the solutions of the discrete, self–adjoint, second order and linear unidimensional equations with periodic coefficients, including the analysis of the so-called discrete Mathieu equations as particular cases. In this work we obtain easy characterizations for the boundedness of the solutions of the discrete, self–adjoint, second order and linear unidimensional equations with periodic coefficients, including the analysis of ...
Citació
Encinas, A., Jiménez, M.J. Bounded solutions of self-adjoint second order linear difference equations with periodic coefficients. "Open Mathematics", 25 Febrer 2018, vol. 16, p. 75-82.
Grup de recerca
MAPTHE - Anàlisi matricial i Teoria Discreta del Potencial

Arxius